Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

One side of skin darker, sun damage. Using Tri o bloc cream. Treatment?

Hi , One side of my skin is darker compared to the other side . Might be due to over exposure to the sun during my schooling . I started using Tri o bloc cream for the affected area for the past 3 days .I have this dark area on my skin for more than 10 -12 years . is it curable since its been there for so long ?? how long can i wait before seeing improvement ?? and also what kind of soap can i use for this for bathing?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  1405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
TRI O BLOC cream contains arbutin,that help in improving the complexion,by peeling the outer layer of skin
this may make your skin dry

do use a moisturiser
use a sunscreen lotion when you go into sun
use this cream only at night
not encouraged when you have pimples
apply mild soap
it is better to avoid such creams the benefits are temporary
try to go for natural remedy
take proper care

hope i answered your query
feel free to contact me for further queries
thank you
Answered: Sun, 12 Aug 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor